# SDR WX0A2015022372429

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- Aircraft time: 49,876 hours, 33,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582211
- Part serial: NSN
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER LIGHT INOPERATIVE.  R & R BATTERY PACK IAW WDM 33-51-14.  OPERATIONS CHECKED GOOD.
